shihuannan的个人博客分享 http://blog.sciencenet.cn/u/shihuannan

博文

Generalizations of Kantorovich\'s inequality induced by major

已有 683 次阅读 2023-11-17 11:48 |个人分类:我的论文|系统分类:论文交流

Appl. Math. E-Notes, 23(2023), 528-536

Generalizations of Kantorovich's inequality induced by majorization theory

Huan-Nan Shi, Dong-Sheng Wang and Chun-Ru Fu

Abstract

In this paper, we apply Karamata’s theorem combined with majorization theory to establish a new

inequality for the upper bound of the product of two finite sums of convex functions. As applications,

we derive some new generalizations of Kantorovich's inequality.

Mathematics Subject Classi fications: 26D15, 26A51, 26A45.

Generalizations of Kantorovich's inequality induced by majorization theory(.pdf




https://blog.sciencenet.cn/blog-3453835-1410005.html

上一篇:Improvements of H¨older’s inequality via Schur convexity
下一篇:兄妹四家蓟州游(一)黄崖关长城
收藏 IP: 222.129.135.*| 热度|

0

该博文允许注册用户评论 请点击登录 评论 (0 个评论)

数据加载中...

Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2024-3-1 00:09

Powered by ScienceNet.cn

Copyright © 2007- 中国科学报社

返回顶部